# SDR AALA202301181200

- Difficulty date: January 15, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N165NN
- Make and model: Airbus A321-231
- Aircraft serial: 6956
- Aircraft time: 19,709 hours, 7,761 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Part number: C20464001MT
- Condition: Defective
- Location: Brake Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED ON ARRIVAL TO DFW DUE TO THE RIGHT INBOARD BRAKE TEMPERATURE INDICATING 300 DEGREES AFTER TAKEOFF WITH OTHER BRAKE INDICATING 30 DEGREES. THE AIRCRAFT LANDED SAFELY AT DFW WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED THE #3 WHEEL BRAKE TERMPERATURE SENSOR PER AMM 32-47-15 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
